Involutions with Fixed Points n 2-Banach Spaces

M. S. Khan, M. D. Khan

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

Some results on fixed points of involution maps in 2-Banach spaces have been obtained. These are extensions of those proved earlier by Goebel-Zlotkiewicz, Sharma-Sharma, Assad-Sessa and Iśeki.

Original languageEnglish
Pages (from-to)429-433
Number of pages5
JournalInternational Journal of Mathematics and Mathematical Sciences
Volume16
Issue number3
DOIs
Publication statusPublished - 1993

Fingerprint

Involution
Fixed point
Banach space

Keywords

  • 2-Banach spaces
  • coincidence points
  • fixed points
  • Involutions

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

Cite this

Involutions with Fixed Points n 2-Banach Spaces. / Khan, M. S.; Khan, M. D.

In: International Journal of Mathematics and Mathematical Sciences, Vol. 16, No. 3, 1993, p. 429-433.

Research output: Contribution to journalArticle

@article{f6676421922646e38b9acae3da7684d1,
title = "Involutions with Fixed Points n 2-Banach Spaces",
abstract = "Some results on fixed points of involution maps in 2-Banach spaces have been obtained. These are extensions of those proved earlier by Goebel-Zlotkiewicz, Sharma-Sharma, Assad-Sessa and Iśeki.",
keywords = "2-Banach spaces, coincidence points, fixed points, Involutions",
author = "Khan, {M. S.} and Khan, {M. D.}",
year = "1993",
doi = "10.1155/S0161171293000547",
language = "English",
volume = "16",
pages = "429--433",
journal = "International Journal of Mathematics and Mathematical Sciences",
issn = "0161-1712",
publisher = "Hindawi Publishing Corporation",
number = "3",

}

TY - JOUR

T1 - Involutions with Fixed Points n 2-Banach Spaces

AU - Khan, M. S.

AU - Khan, M. D.

PY - 1993

Y1 - 1993

N2 - Some results on fixed points of involution maps in 2-Banach spaces have been obtained. These are extensions of those proved earlier by Goebel-Zlotkiewicz, Sharma-Sharma, Assad-Sessa and Iśeki.

AB - Some results on fixed points of involution maps in 2-Banach spaces have been obtained. These are extensions of those proved earlier by Goebel-Zlotkiewicz, Sharma-Sharma, Assad-Sessa and Iśeki.

KW - 2-Banach spaces

KW - coincidence points

KW - fixed points

KW - Involutions

UR - http://www.scopus.com/inward/record.url?scp=0039982587&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0039982587&partnerID=8YFLogxK

U2 - 10.1155/S0161171293000547

DO - 10.1155/S0161171293000547

M3 - Article

AN - SCOPUS:0039982587

VL - 16

SP - 429

EP - 433

JO - International Journal of Mathematics and Mathematical Sciences

JF - International Journal of Mathematics and Mathematical Sciences

SN - 0161-1712

IS - 3

ER -